Author Topic: Menopause/Hormonal Support  (Read 107582 times)

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1470 on: June 19, 2022, 12:50:23 pm »
I was using the cream and CTíd off of it, having bad withdrawal symptoms.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1471 on: June 19, 2022, 01:12:04 pm »
What cream was it? Really sorry to hear that.
What are your main symptoms?  X
I was using the cream and CTíd off of it, having bad withdrawal symptoms.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1472 on: June 19, 2022, 02:13:53 pm »
What cream was it? Really sorry to hear that.
What are your main symptoms?  X
I was using the cream and CTíd off of it, having bad withdrawal symptoms.


I was using a compounded cream, 30 mg for 7 months. It worked fine until it didnít. I stopped all my bhrt last week. My doctor and pharmacist said it would be fine to stop on low dosages. I started having withdrawal symptoms. Adrenaline surges, anxiety, racing heart, insomnia, no appetite, sensitive to sounds, startle response heightened. So on Friday I thought after 2 days of being off if my hormones, I would go back on. I used the progesterone cream as usual and I had a huge reaction to it. I could feel it surge through my cns. Instant vomiting, shaking, heart pounding extreme anxiety, had to go to the ER, but they didnít do much. I [...] with Trazadone to sleep. Now Iím once again in horrible withdrawal. Maybe I made it worse by doing the cream one more time, but I thought I could just go back to what I was doing after only 2 days. This is hell, and I donít know what to do about it. I canít function. It feels like benzo withdrawal all over again!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1473 on: June 23, 2022, 06:08:16 am »
Iím so sorry you went through that horrible reaction and are now suffering with more symptoms, Leilani. I had horrible reactions to progesterone too but felt better after I stopped it. I [...] you can stabilize and feel better soon. Hugs!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1474 on: June 23, 2022, 06:23:33 am »
Did you stop the progesterone during your taper?
Iím so sorry you went through that horrible reaction and are now suffering with more symptoms, Leilani. I had horrible reactions to progesterone too but felt better after I stopped it. I [...] you can stabilize and feel better soon. Hugs!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1475 on: June 23, 2022, 06:34:17 am »
Did you stop the progesterone during your taper?
Iím so sorry you went through that horrible reaction and are now suffering with more symptoms, Leilani. I had horrible reactions to progesterone too but felt better after I stopped it. I [...] you can stabilize and feel better soon. Hugs!

I tried the progesterone after I rapid-tapered Clonazepam, but was still in acuteÖ. I was so ignorant about benzos and I thought hormones would help me, but it was too soon, and now 5 years off the benzo I still fear going on hormones.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1476 on: June 23, 2022, 06:58:17 am »
Thank you [...].
I was put on HRT after I was already on the benzos but my dips are coming so fast at the moment - even without reducing - I think the progesterone is playing a part. However I am now so scared to stop anything!
Take care
Did you stop the progesterone during your taper?
Iím so sorry you went through that horrible reaction and are now suffering with more symptoms, Leilani. I had horrible reactions to progesterone too but felt better after I stopped it. I [...] you can stabilize and feel better soon. Hugs!

I tried the progesterone after I rapid-tapered Clonazepam, but was still in acuteÖ. I was so ignorant about benzos and I thought hormones would help me, but it was too soon, and now 5 years off the benzo I still fear going on hormones.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1477 on: June 23, 2022, 04:16:52 pm »
Did you stop the progesterone during your taper?
Iím so sorry you went through that horrible reaction and are now suffering with more symptoms, Leilani. I had horrible reactions to progesterone too but felt better after I stopped it. I [...] you can stabilize and feel better soon. Hugs!

I tried the progesterone after I rapid-tapered Clonazepam, but was still in acuteÖ. I was so ignorant about benzos and I thought hormones would help me, but it was too soon, and now 5 years off the benzo I still fear going on hormones.

[...]- Did you only try it once after your jump off clonazepam? Or did you use it for a while? Did you have a bad reaction to it? Did it set you back in your healing? Iím just wondering if Iím having so many similar symptoms because progesterone is cross tolerant to benzos. Every doctor seems to think itís not the same. Iím not getting any answers or help from anyone, including doctors. Iím just really suffering.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1478 on: June 24, 2022, 04:42:24 am »
I took a progesterone pill daily for about a week and a half and I started getting suicidal thoughts. They started within a few days of taking the progesterone. I stayed on the pill for awhile, very confused...not putting two and two together. Then suddenly, the thoughts got so bad that I realized I needed to stop the progesterone and see what would happen. I stopped the pill and the suicidal thoughts stopped. I have read other women's stories of the same thing happening to them. It's a horribly adverse reaction.

I was in acute still when I went through it, so it is hard to say how far it set me back, but yes, I believe it had a horrible effect on me. I don't know how progesterone works on receptors, but if you do decide to taper off it to see if you feel better off of it, then please do so very slowly. I wish I knew more to help you out.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Menopause/Hormonal Support
« Reply #1479 on: June 24, 2022, 03:57:29 pm »
I stopped it cold turkey, tried to reintroduce it last Friday,  then it lit up my entire central nervous system like a shockwave. Started vomiting instantly. Now I couldnít reintroduce it if I tried, but Iím in withdrawal and if feels very similar to benzo withdrawal. Tachycardia, insomnia, no appetite, inner tremors, myclonic jerks when I try & go to sleep, anxiety, just to name the a few of whatís happening to me. My mind is clear and normal, but my body is being hijacked. I canít relax or function. Itís ruined my life again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.